# SDR IPXA2019061943466

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NCA60897N
- Part serial: 0A021
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MCD CARGO DOOR FWD DOOR PAN IS CRACKED.  ACCOMPLISHED REPAIR ON MAIN CARGO DOOR FWD PAN PER EA 011-5230-01-A7804 I/R, AND EO MD11-5230-72967-A PARA 6A.    THIS IS A MAJOR REPAIR
